# SDR SWIA202156688

- Difficulty date: January 29, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN AVIONICS BAY DOOR CUT-OUT INNER SKIN REINSPECT FOUND CORROSION ON FWD SIDE OF CUT-OUT FROM FS364.00 TO FS370.00    (C-CHECK) RO 3/4/2021    COMPLIED WITH GENERIC DISPOSITION FOR DAMAGE AT AVIONICS DOOR SURROUND SKIN INNER SURFACE BETWEEN FS364.00 AND FS394.00. ORIGINAL MATERIAL THICKNESS OF INNER SKIN IS .120. MATERIAL THICKNESS OF SKIN AFTER BLEND IS .111. MAX ALLOWABLE MATERIAL LOSS IS .040, ACTUAL MATERIAL LOSS IS .009 AND IS FOUND TO BE WITHIN LIMITS REF. REO 690-53-21-032 REV. -- DATED 2008/03/07. COMPLIED WITH 51-900-1002-SKY
